<  Back to the Polytechnique Montréal portal

Items published in "2009"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: Z
Number of items: 2.

Z

Zhang, L. X., & Boukas, E.-K. (2009). H-Infinity Control for Discrete-Time Markovian Jump Linear Systems With Partly Unknown Transition Probabilities. International Journal of Robust and Nonlinear Control, 19(8), 868-883. External link

Zhang, L. X., & Boukas, E.-K. (2009). Mode-Dependent H-Infinity Filtering for Discrete-Time Markovian Jump Linear Systems With Partly Unknown Transition Probabilities. Automatica, 45(6), 1462-1467. External link

List generated on: Thu Apr 18 07:08:43 2024 EDT